# SDR AALA2020070439003

- Difficulty date: July 2, 2020
- Submitted: July 4, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,259 hours, 5,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, L1 DOOR ASSIST BOTTLE BELOW LIMITS.  SERVICED CHARGE PRESSURE TO CORRECT LIMITS PER AMM TASK 52-10-00-614-001.
